Do you lose weight from taking oxycodone
It appears that, occasionally, side effects of or the underlying cause that oxycodone is being used to treat the symptoms of can cause weight loss. It can also cause weight gain. Medically, weight loss is not a side effect. ChaCha on! [ Source: http://www.chacha.com/question/do-you-lose-weight-from-taking-oxycodone ]
More Answers to “Do you lose weight from taking oxycodone“
- Do you lose weight from taking oxycodone
- It appears that, occasionally, side effects of or the underlying cause that oxycodone is being used to treat the symptoms of can cause weight loss. It can also cause weight gain. Medically, weight loss is not a side effect. ChaCha on!
Related Questions Answered on Y!Answers
- Please help, what is happening and is going to happen to me? I am having major neurological problems…?
- Q: About six years ago, I began to have some difficulty with my knees and hips. It wasn’t bad, just a bit of limp, and difficulty keeping my right foot turned in properly (it likes to turn outward). Well, actually, I’ve always had problems with my knees….but I never let me stop me, it was so minor. I was never able to play sports, and was always super slow running, but I did my best. But five years ago, that started getting a little worse. In the last few years, it got even worse. I had a period of six months that I was walking oon crutches, and had to do physical therapy because they didn’t know it wasn’t muscle problems (btw, PT didn’t help). Now, it has gotten 100% worse. I had an episode a week ago that I had to go to the emergency room, because my right side was almost entirely numb and unwilling to work…I had enough feeling in my foot and my arm that I could walk on it a little, and could resist the doctor’s push a bit. At the hospital, they gave me a steriod shot, changed me from vicodin (that my general practitioner had given me) to percocet (I had been on oxycodone before, and it does help better than vicodin most days), and some anti-inflammatories, which I took for 5 days as prescribed. Now, tonight I have had another episode, and I’m wondering what to do about it…my right side is aflame with pain, and when I try to walk on my right leg, my right foot goes numb and my leg up to my knee, so that I have to shift my weight away. My right arm is aflame with pain, and I can’t straighten my fingers.But let me describe what happened. Earlier this evening, I began to have a few small pains in my right leg and arm, and so I took my percocet and figured ok, that’s the end of the day for me today. I walked my friend home, and on the way back began to lose my balance repeatedly, having to lean on my white ane repeatedly (I am legally blind). I almost fell in the ditch on the side of the road twice for lack of balance. I finally made it home, and collapsed on the coach. Had to get up later (slept on the coach) to go to the bathroom, and getting up, my arm shot pains and my leg shop pains, and neithe wanted to work. I had to walk to the bathroom with my right side’s weight on the wall as I went, and rely on my left side only. But I get ahead of me. When I laid down on the coach, I had those shooting pains, and started shaking uncontrollably. That lasted about 5 minutes, and I felt afterward very groggy and like my mind was slurring, and I coud not control my right side at all…I had to keep wiping the spit from the corner of my mouth.Now, the doctors have, with the use of an MRI, diagnosed with a brain herniation (I forget what exactly it’s called, but it’s basically that at the natural hole at the base of my skull, a small part of my cerebral lobe has slipped through, and because of where it is, it is putting pressure on my nerves and inflamming them, and that is the source of this all). Now, I can see that…I can see how that could be the problem, but what about the episodes? They almost feel like maybe mini-strokes or something? Does it sound like that to you? If so, is that in relation to the brain herniation? I am going back to my general practitioner this coming week, and requesting a referral to a pain management specialist. What should I tell the specialist and what should I expect? Also, with my oncoming mobility problems, what do you think would be the best option for me? I use a white cane as I walk. I considered getting a second cane, a supporting cane, but the problem with that is that one hand would have to hold the white cane and the other the supporting cane, and it is my right hand that seems to not work, so which would go in the right hand? Another option would be to go back on crutches, but how would I use my white cane on crutches? A final option would be to use a wheelchair when I have these episodes, but how viable an option is that?I know thisis a lot of information, and a lot of questions. I wanted to get it all together to hopefully get the best answer I could get, the best advice I could get. If there are any doctors out there, any advice you could give would be much appreciated, and if there are any people out there that go through what I described, that’d be very much welcome to.Please help me…I’m really worried about how this will effect my ability to be independent. I want to go to a rehab program, and then off to college, but I’m worried about how well I can do that if I have so many mobility issues, plus it seems to be effecting my short-term memory and the drugs make me very foggy, as well as that I get very foggy when these episodes come (I forget things quickly, get confused easily, and am easily disoriented).Please help me figure out what is going on, and what to expect.
- A: Hi I am not a DR but I went 4 years to medschool.Now what you describe is called a brain stem hernia, basically your brain because of one thing or another ( normally augmented intra craneal pressure ) is going down on the base of your head, on the foramen magnum, that causes compression of your brain stem, and cerebellum, basically what you describe when you get the “lack of balance” that you describe, most likely could be because your cerebellum ( at the base of your brain ) is getting a lot of pressure or slipping because of the hernia.the cerebellum is responsible for your balance ( well that and the inner ear , there are tests to see what is affecting the patient either the ear or the cerebellum ) but based on your history it’s the cerebellum.now the real problem is that on the base of your brain a lot ( almost all ) of your nerves go out there, to the rest of your body, and there are some specially important, that maintain your vital functions ( hearth, breating ) and if those get harmed you could die. Also some of the pain that you feel, the pinches and all that, you could feel them on any part of your body ( well not the face ) but not because the part of your body is being affected it’s because the nerves send out bad signals to your brain because of the inflammation, pressure and all that, so your brain interprets the signs “wrong” that’s why they are giving you pain killers that are called “central acting” pain killers, they stop the pain on your brain sensors, because in reality the pain is not being generated by any outside source. it’s just the nerves acting up.The shaking that you have is basically the same but going down, your cerebral cortex manages your voluntary movements but once again those nerves go out of your brain via the foramen magnum, to the rest of your body, so if irritation stimulates them, any part of your body can shake, move or do anything on it’s own.now also you can feel paralysis on the left or right side of your body, because, the other nerves the ones that control your movement can get compressed against your skull.it’s seems that the progression of your disease is going fast from what you describe, however, there is a surgery to place a “shunt” let’s say, that will free the pressure from your head, basically it’s a hole to allow the intra craneal pressure to go down, so your brain stops herniating down. I don’t want to be rude to your GP or to any doctor that has seen you, since I am not a physician, but you should be in a neurology ward waiting for an operation to lower your intracraneal pressure, and also be monitored constantly just in case your vital nerves get pressured to get artificial respiration and/or a pacemaker. personally I think you should not be an ambulatory patient, you should be hospitalized, and at least for now if you are going to be outside of the hospital try to be with someone, and try to walk the least possible, since at any time you could loose your balance and injury yourself even more.Please, try to get the correct medical attention for your condition, as I said it can be deadly, but right now with all that modern medicine can do, you could get fairly normal life back on track after the surgery.however if a tumor is compressing your brain and they can’t take it out because it is on an area of the brain that if they work at, could kill you then there’s not much you can do, but you never talked about a tumor. so most likely that operation will help you.Sorry for being so candid, my response might hurt your feelings and/or cause you pain or fear, but you asked someone to help you figure out what’s going on and what to expect. and even if I did not like what I wrote, I wrote it so you can understand what’s going on, as I said I am not a doctor, and I hope I am wrong, but I am fairly certain I am correct, and only a neurologist would confirm your condition and operate you.I hope you get well soon, sorry if I made you anxious, or worried.